# SDR AALA201703039014

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 13,102 hours, 5,307 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247361001
- Part serial: Y12041
- Condition: Faulty
- Location: Nlg Steering
- Part time: 13,102 hours, 5,307 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY WAS DECLARED FOR NOSE WHEEL STEERING FAULT, NO NOSE WHEEL STEERING ON GROUND.  REPLACED NOSE WHEEL STEERING SERVO CONTROL.  AIRCRAFT GROUNDED.
